zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Dynamical behaviors of an HBV infection model with logistic hepatocyte growth. (English) Zbl 1225.37107
Summary: A hepatitis B virus (HBV) infection model with logistic hepatocyte growth is investigated, and the basic reproduction number of HBV determining the extinction and the persistence of infection is obtained. When the basic reproduction number is less than one, the infection becomes extinct eventually; when the basic reproduction number is greater than one, the infection becomes persistent in vivo. Hopf bifurcation surface determining the stability of the chronic infection equilibrium is found, and the effect of all the parameters on stability of the chronic infection equilibrium is also discussed.

37N25Dynamical systems in biology
34C23Bifurcation (ODE)
34D20Stability of ODE
Full Text: DOI
[1] Nowak, M. A.; Bonhoeffer, S.; Hill, A. M.; Boehme, R.; Thomas, H. C.; Mcdade, H.: Viral dynamics in hepatitis B virus infection, Proc. natl. Acad. sci. USA 93, 4398-4402 (1996)
[2] Nowak, M. A.; May, R. M.: Virus dynamics: mathematical principles of immunology and virology, (2000) · Zbl 1101.92028
[3] Gourley, S. A.; Kuang, Y.; Nagy, J. D.: Dynamics of a delay differential equation model of hepatitis B virus infection, J. biol. Dyn. 2, 140-153 (2008) · Zbl 1140.92014 · doi:10.1080/17513750701769873
[4] Wang, K.; Fan, A.; Torres, A.: Global properties of an improved hepatitis B virus model, Nonlinear anal. RWA (2009)
[5] Wang, K.; Wang, W.; Song, S.: Dynamics of an HBV model with diffusion and delay, J. theoret. Biol. 253, 36-44 (2008)
[6] Michalopoulos, G. K.: Liver regeneration, J. cell. Physiol. 213, 286-300 (2007)
[7] Ciupe, S. M.; Ribeiro, R. M.; Nelson, P. W.; Perelson, A. S.: Modeling the mechanisms of acute hepatitis B virus infection, J. theoret. Biol. 247, 23-35 (2007)
[8] Ciupe, S. M.; Ribeiro, R. M.; Nelson, P. W.; Dusheiko, G.; Perelson, A. S.: The role of cells refractory to productive infection in acute hepatitis B viral dynamics, Proc. natl. Acad. sci. USA 104, 5050-5055 (2007)
[9] Eikenberry, S.; Hews, S.; Nagy, J. D.; Kuang, Y.: The dynamics of a delay model of HBV infection with logistic hepatocyte growth, Math. biosci. Eng. 6, 283-299 (2009) · Zbl 1167.92013 · doi:10.3934/mbe.2009.6.283
[10] Hews, S.; Eikenberry, S.; Nagy, J. D.; Kuang, Y.: Rich dynamics of a hepatitis B viral infection model with logistic hepatocyte growth, J. math. Biol. 60, 573-590 (2010) · Zbl 1311.92117
[11] Ji, Y.; Min, L.; Ye, Y.: Global analysis of a viral infection model with application to HBV infection, J. biol. Syst. 18, 325-337 (2010)
[12] Korobeinikov, A.: Global properties of basic virus dynamics models, Bull. math. Biol. 66, 879-883 (2004)
[13] Fonda, A.: Uniformly persistent semidynamical systems, Proc. amer. Math. soc. 104, 111-116 (1988) · Zbl 0667.34065 · doi:10.2307/2047471
[14] Bonhoeffr, S.; Coffin, J. M.; Nowak, M. A.: Human immunodeficiency virus drug therapy and virus load, J. virol. 71, 3275-3278 (1997)
[15] Hwang, T. W.; Kuang, Y.: Deterministic extinction effect of parasites on host populations, J. math. Biol. 46, 17-30 (2003) · Zbl 1015.92042 · doi:10.1007/s00285-002-0165-7
[16] Tuckwell, H. C.; Wan, F. Y. M.: On the behavior of solutions in viral dynamical models, Biosystems 73, 157-161 (2004)